Translator Disclaimer
1 December 2004 SCIENTIFIC NOTE: The Hydrophilinae of Delaware (Coleoptera: Hydrophilidae)
Andrew Edward Z. Short
Author Affiliations +
No abstract for this paper is available.
Andrew Edward Z. Short "SCIENTIFIC NOTE: The Hydrophilinae of Delaware (Coleoptera: Hydrophilidae)," The Coleopterists Bulletin 58(4), 598-599, (1 December 2004). https://doi.org/10.1649/690
Received: 15 August 2003; Accepted: 1 January 2004; Published: 1 December 2004
JOURNAL ARTICLE
2 PAGES


SHARE
ARTICLE IMPACT
RIGHTS & PERMISSIONS
Get copyright permission
Back to Top